Jump to content

Photo

Return Of Acne After Accutane

accutane benzoyl peroxide tazorac minocycline mild acne moderate acne hormone therapy

No replies to this topic

#1 Mandy228

Mandy228

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 03-October 13

Posted 03 October 2013 - 10:48 PM

I was put on Accutane about six years ago when I was 16 for severe cystic acne. I never really got white heads or blackheads, just cysts. I tried every retinoid and was on antibiotics for years. I took about a 6-7 month course of Accutane and my skin became beautiful. I had very minimal side effects from the Accutane as well which was a major plus. Over the years I used benzoyl peroxide to control any minimal breakouts that occurred. However over the last year I have begun developing little pinhead white heads all over my face and have been experiencing some blocked pores on my back and chest. I was wondering if anyone else has experienced this return of acne after Accutane?

 

Additionally I visited my dermatologist in early August and asked to be put back on Accutane for another round because it really was the only thing to help my skin. However due to my acne not being cystic, my dermatologist would not allow me to do another round. Instead she prescribed me minocycline and also Tazorac to use in combination with the benzoyl peroxide. My face seems to be progressively getting worse and now that it has been over two months I am losing hope in this treatment. Has anyone else been put on this regimen that has any tips to improve the outcomes? I know that Tazorac sometimes can result in a few months of increased breakouts before results are seen but my has occurred in a manner where it appears my acne is just getting worse. Any advice would be great!  (I go back in December and was thinking of asking to be put on hormone therapy to assist in treating these little annoying pimples.)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users